# SDR R61A2018122181247

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 27,741 hours, 21,687 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 13085H1038
- Condition: Cracked
- Location: Cockpit
- Part time: 13,762 hours, 10,595 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD 1 CRACKED, RETURNED TO FIELD. A/C FERRIED TO CMH, R&R CAPT WINDSHIELD IAW AMM 56-11-00.
